# SDR 2020FA0000221

- Difficulty date: April 14, 2020
- Submitted: April 14, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202772
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2956 DISCREPANCY: SEAT TRACK FLANGE AT LBL-78 CORRODED FROM STA-1087 - STA-1109 ON I/B SIDE. CORRECTIVE ACTION: REMOVED, FABRICATED, AND INSTALLED SEAT TRACK SECTION FROM STA-1087 - STA-1109, LBL-78 IAW B767 SRM 51-40-02, 51-40-05 AND 53-00-52.
